(Closed) Please help…advice needed!

posted 7 years ago in Babies
Post # 3
Member
1944 posts
Buzzing bee
  • Wedding: June 2009

I know thrush can be very uncomfortable and painful for babies especially when trying eat. Fussiness after shots if occurs should really only last 24-48 hrs so it shouldn’t be so much of the shots as much as the thrush that is causing this. Does she have any fever or diarrhea? I would say if it doesn’t improve by tomorrow I would put a call into the pediatrician.

Post # 5
Member
6010 posts
Bee Keeper
  • Wedding: May 2009

Poor Kayla.  🙁  I don’t have any experience with thrush but I know how exhausting/upsetting/frustrating/etc… it can be to take care of a sick baby.  Personally, I feel like if you think something is wrong, you should take Kayla in to see the doctor again (or at least call).  Sure, it might not be 100% necessary, but it will give you some reassurance that you’re doing all the right things and that Kayla will be better soon.

I’ll send some “get better soon” vibes your way, too!  We just got over a 2 week illness, so I totally sympathize with you right now. 

The topic ‘Please help…advice needed!’ is closed to new replies.

Find Amazing Vendors